Southern Automotive Conference October 5 - 7, 2022 Atlanta, Georgia, USA Gas South District Convention Center Southern Automotive Conference October 5 - 7, 2022 Atlanta, Georgia, USA Gas South District Convention Center

Save the Date

October 5 – 7, 2022

Register

Click below to register for the conference or purchase an exhibit booth.

Attendee Registration


Attendee Registration

 

Non-member – $649

Member – $549

REGISTER NOW
Exhibit Booth Registration


Exhibit Booth Options

Standard Exhibit Booth – $1,995

Double Exhibit Booth – $3,850

Exhibit Showcase – $7,650

REGISTER NOW

Prices subject to increases due to inflation and ongoing geopolitical factors. Book now for best pricing. 

Excursions

This year’s SAC offers several optional excursions on Tuesday, October 4th.

Before the start of the conference, you can explore the appeal of the surrounding area and discover interesting places and things to do.

Spending a day/evening with other SAC attendees gives you the opportunity to enjoy shared experiences and create relationships that will continue throughout the conference and last long after the conference is over.

Attendees may also register their spouse for these excursions even if they are not registered for the conference. If you would like to register your spouse, please contact lynsey@southernautocon.com for more details.

Buses load in the Gas South District’s roundabout.

Gwinnett County’s “Seoul of the South” Food Tour ($100) Limit of 23 per tour; SAC may add more tours if necessary
From traditional Korean restaurants and markets to karaoke, there’s not much you can experience in Korea that you can’t also do in Gwinnett. Through our immersive Seoul of the South™ Korean restaurant tour, you’ll learn all about the rise of this unique (and delicious) culture in Gwinnett.

The Seoul of the South™ Korean restaurant tour takes place at three local restaurants and bakeries. Throughout the tour, you’ll be given information about Korean culture in Gwinnett, as well as details about the food you try.

Tour includes transportation to each restaurant, a special swag bag, and ample food provided by restaurants at each stop (almost 3 full meals per person). Includes non-alcoholic beverages only.

TOUR LEADER
Our tour guide is someone who loves food. Your guide works closely with Explore Gwinnett to bridge the gap between Gwinnett’s hospitality industry and the local Korean community.

TIMELINE FOR TOUR 1: Tuesday, October 4, 11am ET – 2:30pm ET

  • 10:50am – The trolley will leave from the front of Gas South District Convention Center at 11am. Be at the stop no later than 10:50 as we have a lot to fit into this tour and need to leave at 11am.
  • 2:30pm – Arrive back at Gas South District Convention Center.

TIMELINE FOR TOUR 2: Tuesday, October 4, 3:30pm ET – 7:00pm ET

  • 3:20pm – The trolley will leave from the front of Gas South District Convention Center at 3:30pm. Be at the stop no later than 3:20pm as we have a lot to fit into this tour and need to leave at 3:30pm.
  • 7:30pm – Arrive back at Gas South District Convention Center.
MICHELIN Raceway at Road Atlanta ($100); Limited capacity, please sign up now.
 

Michelin Raceway Road Atlanta is situated on 750 acres in Hall County. There are 600,000+ square feet of paved team paddock space, as well as approximately 130,000 square feet of paved Fan Zone at the track. As one of the top entertainment centers in Georgia and one of the most iconic racetracks in the world, Michelin Raceway Road Atlanta offers individuals, families and large corporate groups a fun and family-friendly environment, as well as the chance to witness motorsports history being made on race weekends.

 
Our SAC Excursion will take place the evening of Tuesday, October 4 when guests can gather in the Michelin Tower Hospitality Suites and enjoy watching the DCRA driving club test the limits of their sports cars on the well-lit track.  Enjoy beverages and light snacks along with a visit to the Paddock to talk with DEKRA safety professionals and car owners.
 
 
TIMELINE FOR TOUR:  4:00pm ET -7:30pm ET – Times are approximate based upon traffic conditions
  • 4:00pm – The bus will leave from the front of Gas South District Convention Center. Be sure to get on the correct bus as there are other excursions planned.
  • 4:45pm – Arrive Road Atlanta and go to our Hospitality Suites; Enjoy watching the DCRA trials that are underway; Visit the paddock and talk with professionals
  • 6:45pm – Visit concludes and bus carries you back to Duluth.
  • 7:30pm – Arrive back at Gas South District Convention Center.

Agenda At-A-Glance

Wednesday, October 5

MORNING:

  • Exhibit Hall Booth, Legacy Sponsor Room, and Electric Vehicle display area setup
  • Registration for Suppliers (Sellers) for Matchmaking Event
  • Please Note: OEMs and Large Tier 1s at Matchmaking receive complimentary registration to the entire SAC

AFTERNOON:

  • Matchmaking Event – For Sponsors, Exhibitors, and attendees (for an extra fee). B2B Meetings with OEM & Large Tier 1 Purchasing representatives

EVENING:

  • Wednesday Welcome Reception (Great food, beverages, and live entertainment) – All registered attendees are welcome to attend this opening night reception in the Exhibit Hall at the Gas South District Convention Center. Exhibit Booths will be open for early business prospecting.

Thursday, October 6

ALL DAY:

  • Exhibit Hall Booths, Legacy Sponsor Rooms, and Electric Vehicle display area open, as scheduled

MORNING:

  • Breakfast and morning Networking Opportunities
  • Keynote Speakers including: 
  • Gary Silberg of KMPG – Latest Developments
  • David Eyes of True Commerce DiCentral moderating an all-star panel – Supply Chain Solutions
  • Breakout Sessions including:
    • A) “Circular Economy” Panel including The Ray, Pirelli Tire, Cox Automotive, and Novelis (invited), and
    • B) Diversity, Equity and Inclusion Panel – Success Stories and How To Ideas

MIDDAY:

  • Stars of Southern Manufacturing Awards Luncheon including Workforce Development Keynote
  • Innovation Test Track

AFTERNOON:

  • Keynote Speaker:
  • Stuart Countess, President & CEO of Kia Georgia – Workforce Issues
  • Breakout Sessions Including
    • C) Ida Stahl of Volvo Cars, “What OEMs Want” and
    • D) “Electric Vehicle Considerations” Panel
  • More Breakout Sessions Including:
    • E) Electric Vehicle Battery Environmental and Recycling Issues, and
    • F) Rick Oppedisano of Delta Bravo – “What Are You Afraid Of? – Making Artificial Intelligence (AI) Your Friend”

EVENING:

Friday, October 7

ALL MORNING:

  • Exhibit Hall Booths, Legacy Sponsor Rooms, and Electric Vehicle display area open, as scheduled

MORNING:

  • Breakfast, Networking Opportunities
  • Keynote Speakers including:
  • Georgia Governor Brian Kemp (invited), other Governors pending
  • Industry Keynote on Electric Vehicles featuring Amy Paulsen of Rivian
  • Economic Keynote: Joseph McCabe of AutoForcastSolutions – “The Global Automotive Outlook – Foreast, Disruption, & Industry Transition”

LATE MORNING:

  • Drawing for outstanding prizes – must be present to win
  • Closing announcements
  • Passing the Torch
  • Conference Adjourns

 

Please note that the Agenda is subject to change.

SCHEDULE

Explore the agenda for this year’s conference.

Matchmaking Event

  • 1:00 - 5:00 PM
  • For OEMs, Suppliers, and Registrants
  • Presented by: NAOS Staffing

4 hours

Willow

Joint Board Meeting

  • 2:30 pm - 4:45 pm
  • For AMA Board Members and Affiliates
  • Presented by Autos Drive America

2 hours 30 minutes

Maple

SAC Welcome Reception

  • 5:00 pm - 7:00 pm
  • Open to all attendees
  • Entertainment by DJ Lance Levor
  • Presented by: Malone

2 hours

Exhibit Hall

Exhibit Hall & Breakfast

  • 7:00 am - 8:00 am
  • Presented by: Technical College System of Georgia

1 hour

Exhibit Hall

Welcoming Remarks and President’s Video

  • 8:00 am - 8:15 am

15 min

Exhibit Hall

Keynote Speaker

  • Gary Silberg, KPMG LLC
  • 8:15 am - 9:15 am
  • Presented by: KIA Georgia

1 hr

Exhibit Hall

Keynote Panel

  • 9:15 am - 10:00 am
  • Moderator: David Eyes, TrueCommerce
  • Panelists: Pat Mariles, Rob Beahn
  • Presented by: TrueCommerce

45 min

Exhibit Hall

Lightning Rounds

  • Intro to Breakout Sessions, Prize Drawings, and EV STREETᵀᴹ display area
  • Speaker: Jesse Vance, NAOS

10 min

Exhibit Hall

Breakout Session A: Circularity: Solutions That Work in a Circular Economy

  • Circularity - Solutions That Work in a Circular Economy
  • 10:15 am - 11:00 am
  • Moderator: Allie Kelly, The Ray
  • Panelists: Maureen Kline, Stephanie Valdez Streaty, and Jamie Zinser

45 min

Willow A

Breakout Session B: Diversity, Equity, and Inclusion Solutions

  • Diversity, Equity, and Inclusion Solutions
  • 10:15 am - 11:00 am
  • Moderator: Janet Rivera Jones, 5 Star Global Recruitment Partners
  • Panelists: Anita Davis, Cathy Gutierrez, Elizabeth Reid, and Jacqueline Paige

45 min

Willow B

Exhibit Hall Time and EV STREETᵀᴹ Displays

  • 11:00 am - 11:30 am

30 min

Exhibit Hall & EV STREETᵀᴹ Display Area

Stars of Southern Manufacturing Awards Luncheon

  • 11:30 am - 12:45 pm
  • Invocation: Hugh Thomas
  • Presented by: The Onin Group, AIDT, Alabama Works, RTP, and ShiftAL

1 hr 15 min

Exhibit Hall

Innovation Test Track Pitch Competition®

  • 12:45 pm - 1:45 pm
  • Competition Leaders: Mike Stonecipher and Jack Sisk
  • Judges: John Avery, Mark Brazeal, Dr. LaVonda Brown, Steave Keaveney, and Jianen Sun
  • Emcee: Tim Echols

1 hr

Exhibit Hall

Workforce Issues and Solutions

  • 1:45 pm - 2:30 pm
  • Keynote Speaker: Stuart Countess, KIA Georgia
  • Presented by: Constangy, Brooks, Smith & Prophete, LLP

45 min

Exhibit Hall

Breakout Session C: What OEMs Want From Their Suppliers

  • 2:30 pm - 3:15 pm
  • Speaker: Ida Stahl, Volvo
  • Presented by: T&W Operations

45 min

Willow A

Breakout Session D: Electric Vehicle Considerations Panel

  • 2:30 pm - 3:15 pm
  • Speakers: Lincoln Wood, Mike Oatridge

45 min

Willow B

Breakout Session E: Electric Vehicle Battery Environmental and Recycling Issues

  • 3:15 pm - 4:00 pm
  • Speaker: Roger Lin

45 min

Willow A

Breakout Session F: This AI Use Case Made a Million Dollar Difference at Rolls-Royce

  • 3:15 pm - 4:00 pm
  • Speaker: Rick Oppedisano, Delta Bravo

45 min

Willow B

Gala Reception

  • 6:00 pm - 9:00 pm
  • Entertainment by the Diane McIntosh Band
  • Presented by: KIA Georgia

3 hr

Exhibit Hall, Prefunction Area, & Outdoor Plaza

Exhibit Hall & Breakfast

  • 7:00 am - 8:00 am
  • Presented by: Diversified Recruitment

1 hr

Exhibit Hall

Introductory Remarks

  • 8:00 am - 8:10 am

10 min

Exhibit Hall

Governor’s Remarks

  • 8:10 am - 8:20 am
  • Brian Kemp, Georgia Governor (Invited)
  • SAMA Hall of Fame Award

10 min

Exhibit Hall

Industry Overview and Reality Check: Navigate Supply Chain and Legislative Disruptions While Sealing Up for EV Production

  • 8:20 am - 8:55 am
  • Speaker: Andreas Bareid, QAD

35 min

Exhibit Hall

Industry Keynote on Electric Vehicles

  • 9:00 am - 9:45 am
  • Speaker: Amy Paulsen, Rivian Automotive

45 min

Exhibit Hall

The Global Automotive Outlook – Forecast, Disruption, & Industry Transition

  • 9:45 am - 10:30 am
  • Speaker: Joseph McCabe, AutoForecastSolutions
  • Presented by: Surgere

45 min

Exhibit Hall

Grand Prize Drawings

  • 10:30 am
  • You must be present to win.
  • Passing the Torch
  • Closing Comments

30 min

Exhibit Hall

Conference Adjourns

  • 11:00 am

30 min

Exhibit Hall


— COVID-19 Safety Update —


We are fully committed to making this year’s SAC the best it’s ever been— and keeping our attendees and exhibitors safe is part of that commitment! We will be following all current CDC and local guidelines regarding COVID-19 at the time of the conference.

About SAC

In October 2022, senior executives from OEMs across the Southeast and all over the world will showcase their latest developments and emerging technologies, and will discuss efforts to increase their competitive advantage.

Attendees include OEMs; Tier 1, 2, and 3 suppliers; government agencies; educational institutions; and professional service organizations that have specialized expertise in automotive, and related industrial and aerospace industries.

The SAC has an International reputation for attracting top industry executives and thought leaders – including those from various parts of Europe; Asia; Central, South, and North America; and the Nordic countries.

The SAC has consistently attracted top-level decision makers including those responsible for vehicle components, site selection, construction, plant and equipment, production processes, quality, transportation, logistics and supply chain matters, HR/benefit issues, accounting and finance, and legal solutions such as OSHA, product liability, and intellectual property.

With creative changes and continued improvements, the 2022 conference promises to be an unforgettable experience. Following the huge success last year, ALL attendees will be invited to attend the Wednesday evening Welcome Reception, allowing focused networking opportunities with Joint Board members, OESA, SAWF, WIM, OEM Purchasing representatives, VIP guests, and others. In addition, in response to overwhelming requests for the same, the Exhibit Hall is integrated with our main stage area again, with an improved layout to increase traffic flow to exhibit booths and high-priority breakout sessions to take attendee education to the next level. Join us for SAC 2022 in Georgia!

A Brief History of SAC

SAC 2022 will mark the 15th year for the conference that serves the automotive industry associations and companies based in the southern region, namely Alabama, Georgia, Kentucky, Mississippi, South Carolina, Tennessee, and Texas, as well as the Southern Automotive Women’s Forum (SAWF).

The conference rotates between four states each year, from Alabama to Georgia to Mississippi and Tennessee, and then repeats the rotation. The hosts of SAC represent a governing group called the Southern Automotive Manufacturing Alliance (SAMA) which exists to promote the automotive manufacturing industry across the South and to foster growth.

The SAC has grown in stature and attendance every year mirroring the phenomenal rise in companies locating their facilities in the region including recent game-changers like Mazda Toyota, Rivian, Ford (Blue Oval), and Tesla.

The southeastern United States continues to boast the fastest-growing automotive industry in North America. Known for its world-class automotive production and sound business environment, the region’s supply base has thrived while OEMs and major suppliers continue to invest.

The Southern Automotive Conference (SAC) selected the Gas South District Convention Center in the close-in Atlanta suburb of Duluth, GA for the 2022 event.

Images from past SACs

Speakers

Keynote Speakers

Andreas Bareid
plus

Andreas Bareid

QAD

Stuart Countess
plus

Stuart Countess

KIA Georgia

David Eyes
plus

David Eyes

TrueCommerce DiCentral

Pat Mariles
plus

Pat Mariles

Oracle

Joseph McCabe
plus

Joseph McCabe

AutoForecast Solutions LLC

Amy Paulsen
plus

Amy Paulsen

Rivian Automotive

Gary Silberg
plus

Gary Silberg

KPMG LLC

Speakers

John Avery
plus

John Avery

ATDC

Mark Brazeal
plus

Mark Brazeal

Mazda Toyota Manufacturing U.S.A.

Dr. LaVonda Brown
plus

Dr. LaVonda Brown

EyeGage

Madeline Boles
plus

Madeline Boles

The Ōnin Group

Sarah Carter
plus

Sarah Carter

Area-I

Anita Davis
plus

Anita Davis

Praxis Strategic Solutions

Tim Echols
plus

Tim Echols

State of Georgia

Cathy Gutierrez
plus

Cathy Gutierrez

Deloitte Consulting LLP

Janet Rivera Jones
plus

Janet Rivera Jones

5 Star Global Recruitment Partners

Allie Kelly
plus

Allie Kelly

The Ray

Steven Keaveney
plus

Steven Keaveney

Clarity Capital Advisors

Maureen Kline
plus

Maureen Kline

Pirelli Tire North America

Roger Lin
plus

Roger Lin

Ascend Elements

Michael Oatridge
plus

Michael Oatridge

AMP

Rick Oppedisano
plus

Rick Oppedisano

Delta Bravo

Elizabeth Reid
plus

Elizabeth Reid

Consulate General of Canada in Atlanta

Jack Sisk
plus

Jack Sisk

Technology Acceleration and Innovation Services, LLC

Ida Ståhl
plus

Ida Ståhl

Volvo Car Americas

Mike Stonecipher
plus

Mike Stonecipher

Georgia Manufacturing Extension Partnership; ITT Chair

Stephanie Valdez Streaty
plus

Stephanie Valdez Streaty

Cox Automotive

Jianan Sun
plus

Jianan Sun

MBUSA

Hugh Thomas
plus

Hugh Thomas

The Ōnin Group

Jesse Vance
plus

Jesse Vance

NAOS Staffing

Rick Walker
plus

Rick Walker

GAMA

Mark Whitlock
plus

Mark Whitlock

Central Education Center

Lincoln Wood
plus

Lincoln Wood

Southern Company

Heather Woods
plus

Heather Woods

Dynetics, Inc

Jamie Zinser
plus

Jamie Zinser

Novelis

Sponsors

For sponsorship opportunities, please contact Sheila Wardy at swardy@pmtpublishing.com.

PREMIER SPONSOR

LEGACY SPONSORS

Explore new opportunities to sponsor!

Download our sponsorship prospectus to learn more about the new features available at this year’s conference and how your company can get involved.

DOWNLOAD SPONSORSHIP PROSPECTUS HERE!

MATCHMAKING

Kick off this year’s conference with our VIP Matchmaking Event on Wednesday, October 5th from 1-5 p.m.

(Sponsors & Exhibitors: $85; Attendees: $125)

How it Works

  • Sign in to receive your wristband, appointment card, and voucher for a boxed lunch beginning at 10:30 am.
  • View a list of OEM and Strategic Tier Supplier needs and sign up for appointments between 11 a.m. and 12:00 p.m.
  • Schedule a minimum of 4 one-on-one meetings, 5 minutes each.

(Final meeting number is dependent on registration numbers)

How to Register

  • Sponsors: Confirmed sponsors and exhibitors will receive a link to register for Matchmaking at a special, discounted rate.
  • Exhibitors: Exhibitors may select to attend matchmaking at a discounted rate on the exhibitor registration form.
  • Attendees: Attendees can select to register for matchmaking on the attendee registration form.

Committed OEMs:

  • Blue Bird
  • BMW
  • Honda
  • Hyundai
  • KIA Georgia
  • Mazda
  • Mazda Toyota Manufacturing
  • Toyota North America
  • Volkswagen

Committed Tier 1 Suppliers:

  • Draexlmaier Group USA
  • DNUS
  • E&E Mfg
  • Eissmann Group Automotive
  • Honda Lock
  • Mahle
  • Marelli
  • Mobis
  • Montaplast
  • REHAU
  • SMP
  • WKW
  • ZF

Pending Participants:

  • Autocar
  • FOX Factory

Keep checking our website to see our growing list of committed OEMs and Tier 1 Suppliers.

VIP Matchmaking 2021 Participants:

OEMs:

  • Daimler Truck NA
  • KIA Georgia
  • MBUSI
  • Honda
  • Hyundai
  • Toyota NA
  • Mazda NAO
  • Mazda Toyota
  • PACCAR
  • Volkswagen

Tier 1 Suppliers:

  • Ascorium
  • E&E Manufacturing
  • Gerhardi
  • Kasai
  • Mahle
  • Montaplast
  • SMP
  • WKW

Venue

Gas South Convention Center

VIEW A MAP OF THE COMPLEX

6400 Sugarloaf Pkwy
Duluth, GA 30097

GET DIRECTIONS

Hotels

The following hotels are considered to be “on campus” or within walking distance to the Convention Center. Keep checking our website for information on discounted group rates and additional hotel options.

Additional hotel blocks located minutes from the Gas South Convention Center:

HAMPTON INN & SUITES
HAMPTON INN & SUITES

HOMEWOOD SUITES
HOMEWOOD SUITES

HOME 2 SUITES
HOME 2 SUITES

HILTON ATLANTA NORTHEAST
HILTON ATLANTA NORTHEAST

IMPORTANT NOTICE
If you choose one of the above hotels, we recommend that you book your hotel directly using the links above (which have been provided to us by the hotel), or book directly with the hotel.  No convention or booking agencies have been authorized by SAC.  We recommend that you be careful in securing your reservation with only firms you know and trust

Media Toolkit

Let others know about your participation at SAC! 

Our 2022 Media Toolkit contains images, logos, and banners tailored for a variety of different uses. View our toolkit and spread the word!

VIEW MEDIA TOOLKIT

#SAC_NextLevel

#SAC2022

SAC is presented jointly each year by the automotive manufacturers associations of Alabama (AAMA), Georgia (GAMA), Mississippi (MAMA) and Tennessee (TAMA). The South Carolina Automotive Council (SCAC), Kentucky Association of Manufacturers (KAM), Texas Automotive Manufacturing Association (TXAMA), and Southern Automotive Women's Forum (SAWF) are affiliates of SAC.